MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X40MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. VIVACIT-E DM BEARING 28X40MM; PROSTHESIS, HIP
Catalog Number 110031010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Aseptic loosening (4883)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 5 weeks later due to dislocation.During the revision, the distal screw was engaged however the proximal body was loose and able to rotate.The proximal body, head and liner were revised to a longer construct.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat#: 650-1158, lot#: 3234896 delta cer fem hd 28/0mm t1.Cat#: 11-301300, lot#: 67093184 arcos con sz a std 50mm.Visual examination of the provided pictures identified explanted devices, bio-debris present.However, these cannot be used to confirm the reported event.Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VIVACIT-E DM BEARING 28X40MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23277288
Report Number0001822565-2025-03715
Device Sequence Number5560032
Product Code LPH
UDI-Device Identifier00889024572683
UDI-Public(01)00889024572683(17)290915(10)66882665
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031010
Device Lot Number66882665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown